# SDR GLBA2002094

- Difficulty date: June 27, 2002
- Submitted: June 28, 2002
- Operation: Air carrier
- Aircraft: N96ZK
- Make and model: Emb EMB-120ER
- Aircraft serial: 120096
- Aircraft time: 27,274 hours, 30,336 cycles
- Engine: Pwa PW118A
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Filter
- Part number: 3038454
- Condition: Restricted
- Location: Lt Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

LEFT FUEL FILTER ANNUNCIATOR ILLUMINATED AT 25 - 30 PERCENT TQ.  REPLACED HIGH AND LOW PRESSURE FUEL FILTERS OPS CHECKED SATISFACTORY
